# SDR 2001UALA02170

- Difficulty date: October 25, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N357UA
- Make and model: Boeing 737322
- Aircraft serial: 24378
- Aircraft time: 39,001 hours, 22,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD CRACKED AT WL 210 LBL 5.7.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
